# SDR RRXA97311

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 2613 · Overheat Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING LIGHT CAME ON IN FLIGHT, NO EVIDENCE OF SMOKE.  FOUND NR 3 SMOKE DETECTOR STUCK IN TEST.  REMOVED AND REPLACED NR 3 SMOKE DETECTOR, OPS CHECK NORMAL.
